{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2026,10,17]],"date-time":"2026-10-17T19:52:13Z","timestamp":1792266733760,"version":"4.4.0"},"reference-count":10,"publisher":"Elsevier BV","license":[{"start":{"date-parts":[[2026,9,1]],"date-time":"2026-09-01T00:00:00Z","timestamp":1788220800000},"content-version":"tdm","delay-in-days":0,"URL":"https:\/\/www.elsevier.com\/tdm\/userlicense\/1.0\/"},{"start":{"date-parts":[[2026,9,1]],"date-time":"2026-09-01T00:00:00Z","timestamp":1788220800000},"content-version":"tdm","delay-in-days":0,"URL":"https:\/\/www.elsevier.com\/legal\/tdmrep-license"},{"start":{"date-parts":[[2026,6,12]],"date-time":"2026-06-12T00:00:00Z","timestamp":1781222400000},"content-version":"vor","delay-in-days":0,"URL":"http:\/\/creativecommons.org\/licenses\/by\/4.0\/"}],"content-domain":{"domain":["clinicalkey.com","clinicalkey.com.au","clinicalkey.es","clinicalkey.fr","clinicalkey.jp","jaadcasereports.org","elsevier.com","sciencedirect.com"],"crossmark-restriction":true},"short-container-title":["JAAD Case Reports"],"published-print":{"date-parts":[[2026,9]]},"DOI":"10.1016\/j.jdcr.2026.06.024","type":"journal-article","created":{"date-parts":[[2026,6,18]],"date-time":"2026-06-18T16:46:29Z","timestamp":1781801189000},"page":"29-31","update-policy":"https:\/\/doi.org\/10.1016\/elsevier_cm_policy","source":"Crossref","is-referenced-by-count":0,"special_numbering":"C","title":["Two case reports of medication-induced elkonyxis in adolescents and literature review"],"prefix":"10.1016","volume":"75","author":[{"given":"Nesreen","family":"Shahrour","sequence":"first","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Lillian","family":"Bleicken","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Alexandra","family":"Gosh","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Robert A.","family":"Silverman","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]}],"member":"78","reference":[{"issue":"8","key":"10.1016\/j.jdcr.2026.06.024_bib1","doi-asserted-by":"crossref","first-page":"772","DOI":"10.1111\/1346-8138.12515","article-title":"Elkonyxis associated with habit-tic deformity: two case reports","volume":"41","author":"Kim","year":"2014","journal-title":"J Dermatol"},{"issue":"1","key":"10.1016\/j.jdcr.2026.06.024_bib2","doi-asserted-by":"crossref","first-page":"13","DOI":"10.4103\/idoj.IDOJ_801_20","article-title":"Nail changes with chemotherapeutic agents and targeted therapies","volume":"13","author":"Mittal","year":"2022","journal-title":"Indian Dermatol Online J"},{"issue":"1","key":"10.1016\/j.jdcr.2026.06.024_bib3","doi-asserted-by":"crossref","DOI":"10.1038\/s41598-024-77185-0","article-title":"Nail changes in patients receiving systemic isotretinoin therapy","volume":"14","author":"Yigit","year":"2024","journal-title":"Sci Rep"},{"key":"10.1016\/j.jdcr.2026.06.024_bib4","doi-asserted-by":"crossref","first-page":"166","DOI":"10.1016\/j.ad.2016.08.007","article-title":"Isotretinoin-induced elkonyxis","volume":"108","author":"Allegue","year":"2017","journal-title":"Actas Dermosifiliogr"},{"issue":"1","key":"10.1016\/j.jdcr.2026.06.024_bib5","doi-asserted-by":"crossref","first-page":"5","DOI":"10.3315\/jdcr.2011.1062","article-title":"Pyogenic granulomas during isotretinoin therapy","volume":"5","author":"Armstrong","year":"2011","journal-title":"J Dermatol Case Rep"},{"key":"10.1016\/j.jdcr.2026.06.024_bib6","doi-asserted-by":"crossref","DOI":"10.1016\/j.jtauto.2023.100211","article-title":"Paradoxical psoriasis: the flip side of idiopathic psoriasis or an autocephalous reversible drug reaction?","volume":"7","author":"Lu","year":"2023","journal-title":"J Transl Autoimmun"},{"issue":"6","key":"10.1016\/j.jdcr.2026.06.024_bib7","doi-asserted-by":"crossref","first-page":"637","DOI":"10.1001\/jamadermatol.2023.0549","article-title":"Paradoxical psoriasiform eruptions in children receiving tumor necrosis factor \u03b1 inhibitors","volume":"159","author":"Eickstaedt","year":"2023","journal-title":"JAMA Dermatol"},{"issue":"2","key":"10.1016\/j.jdcr.2026.06.024_bib8","doi-asserted-by":"crossref","first-page":"70","DOI":"10.1177\/2475530318810851","article-title":"TNF inhibitor-induced psoriasis: proposed algorithm for treatment and management","volume":"4","author":"Li","year":"2019","journal-title":"J Psoriasis Psoriatic Arthritis"},{"issue":"2","key":"10.1016\/j.jdcr.2026.06.024_bib9","doi-asserted-by":"crossref","first-page":"100","DOI":"10.1080\/09546630802441234","article-title":"Induction and exacerbation of psoriasis with TNF-blockade therapy: a review and analysis of 127 cases","volume":"20","author":"Ko","year":"2009","journal-title":"J Dermatolog Treat"},{"issue":"6","key":"10.1016\/j.jdcr.2026.06.024_bib10","doi-asserted-by":"crossref","first-page":"577","DOI":"10.1177\/12034754251339106","article-title":"Outcomes of isolated nail psoriasis treatment with roflumilast 0.3% cream: a case series of 7 patients","volume":"29","author":"Jasso-Olivares","year":"2025","journal-title":"J Cutan Med Surg"}],"container-title":["JAAD Case Reports"],"original-title":[],"language":"en","link":[{"URL":"https:\/\/api.elsevier.com\/content\/article\/PII:S2352512626003711?httpAccept=text\/xml","content-type":"text\/xml","content-version":"vor","intended-application":"text-mining"},{"URL":"https:\/\/api.elsevier.com\/content\/article\/PII:S2352512626003711?httpAccept=text\/plain","content-type":"text\/plain","content-version":"vor","intended-application":"text-mining"}],"deposited":{"date-parts":[[2026,10,17]],"date-time":"2026-10-17T19:39:47Z","timestamp":1792265987000},"score":1,"resource":{"primary":{"URL":"https:\/\/linkinghub.elsevier.com\/retrieve\/pii\/S2352512626003711"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2026,9]]},"references-count":10,"alternative-id":["S2352512626003711"],"URL":"https:\/\/doi.org\/10.1016\/j.jdcr.2026.06.024","relation":{},"ISSN":["2352-5126"],"issn-type":[{"value":"2352-5126","type":"print"}],"subject":[],"published":{"date-parts":[[2026,9]]},"assertion":[{"value":"Elsevier","name":"publisher","label":"This article is maintained by"},{"value":"Two case reports of medication-induced elkonyxis in adolescents and literature review","name":"articletitle","label":"Article Title"},{"value":"JAAD Case Reports","name":"journaltitle","label":"Journal Title"},{"value":"https:\/\/doi.org\/10.1016\/j.jdcr.2026.06.024","name":"articlelink","label":"CrossRef DOI link to publisher maintained version"},{"value":"article","name":"content_type","label":"Content Type"},{"value":"\u00a9 2026 The Author(s). Published by Elsevier Inc. on behalf of the American Academy of Dermatology, Inc.","name":"copyright","label":"Copyright"}]}}